MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TRAP,MUCUS,8FR,DELEE,W/VALVE

MEDLINE INDUSTRIES INC.; TRAP,MUCUS,8FR,DELEE,W/VALVE
Catalog Number DYND44108
Health Effect - Clinical Code Foreign Body Sensation in Eye (1869)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported to the manufacturer via a medwatch filed by the end-user that an infant was choking on a delee mucus trap device.Per the reporter, an infant was in their room with their father and the father called out for assistance.Reportedly the nurse entered the room and noted that the infant was choking on the delee device.The nurse reported that the device was coiling in the back of the infant's throat.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further patient, product or incident details to the manufacturer.There was no medical intervention, follow up care or serious injury reported related to this event.The sample has not been returned to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported to the manufacturer via a medwatch filed by the end-user that an infant was choking on a delee mucus trap device.

Common Device Name
TRAP,MUCUS,8FR,DELEE,W/VALVE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key9612839
Report Number1417592-2019-00237
Device Sequence Number11432347
Product Code BYZ
UDI-Device Identifier10080196997411
UDI-Public10080196997411
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND44108
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight3